It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-25-2004, 08:04 AM   #1
Inactive
 
Join Date: Jan 2004
Posts: 1,003
Random2 HB User
Does This Make Any Sense????

Took my B/P for the 12th time this month today. I'm 34 5 '11 151. My average of 3 readings was 118/68 at 10:30 A.M. (when it supposed to be higher than later in the day). I'm on 100 MGS of Atenolol & 5/20 of Lotrel. I want to be off of the Atenolol (through weaning ) & off of the Lotrel eventually as well. I was put on the meds., because I have white-coat. Last time it was 120/78 at the doc., but it averages around 116/66 away from him for the last 20 months. I have high anxiety & believe that my HBP was caused by drinking a 6 pack a night from 22-32. Now I may have 3-4 beers on an entire weekend & no drinks during the week. My doc. refuses to wean me off of Atenolol & all of my blood tests, CBC, Metabolic Function, 2 EKGS, Chest XRay+ were all perfect. I take 2 MGS of xanax a day as well.

The man that went on the B/P machine after me asked me to help him out. His 1st reading was 164/80, 2nd reading 156/78, 3rd reading 154/78. He is only on 25 MGS of Atenolol, Lotrel, Zoloft, Lipitor & 2 other meds. Why would I have to stay on 100 MGS of Atenolol & the dosage of Lotrel when others get much higher readings??? It makes no sense to me. I am really pi**ed. I always have lower B/P than anyone else that goes on the machine. I will demand to be weaned off of the Atenolol & eventually Lotrel. I have had enough. The man said you look like a model. You look 25 & are in perfect shape. Why are you taking so many meds..... exactly.

Does this make sense to anyone? Feedback please.

 
Sponsors Lightbulb
   
Old 10-25-2004, 08:09 AM   #2
Senior Member
(male)
 
Join Date: Feb 2003
Posts: 150
Scout- HB User
Re: Does This Make Any Sense????

Quote:
Originally Posted by Lillians Axe
Took my B/P for the 12th time this month today. I'm 34 5 '11 151. My average of 3 readings was 118/68 at 10:30 A.M. (when it supposed to be higher than later in the day). I'm on 100 MGS of Atenolol & 5/20 of Lotrel. I want to be off of the Atenolol (through weaning ) & off of the Lotrel eventually as well. I was put on the meds., because I have white-coat. Last time it was 120/78 at the doc., but it averages around 116/66 away from him for the last 20 months. I have high anxiety & believe that my HBP was caused by drinking a 6 pack a night from 22-32. Now I may have 3-4 beers on an entire weekend & no drinks during the week. My doc. refuses to wean me off of Atenolol & all of my blood tests, CBC, Metabolic Function, 2 EKGS, Chest XRay+ were all perfect. I take 2 MGS of xanax a day as well.

The man that went on the B/P machine after me asked me to help him out. His 1st reading was 164/80, 2nd reading 156/78, 3rd reading 154/78. He is only on 25 MGS of Atenolol, Lotrel, Zoloft, Lipitor & 2 other meds. Why would I have to stay on 100 MGS of Atenolol & the dosage of Lotrel when others get much higher readings??? It makes no sense to me. I am really pi**ed. I always have lower B/P than anyone else that goes on the machine. I will demand to be weaned off of the Atenolol & eventually Lotrel. I have had enough. The man said you look like a model. You look 25 & are in perfect shape. Why are you taking so many meds..... exactly.

Does this make sense to anyone? Feedback please.
Is a 2nd opinion possible for you from another Doctor across town? May be in this guys best intrest to keep you paying you $$

 
Old 10-25-2004, 08:26 AM   #3
Inactive
 
Join Date: Jan 2004
Posts: 1,003
Random2 HB User
Re: Does This Make Any Sense????

I have had 3 different doctors in 20 months at 34 & healthy. I have also been to a specialist & talked to a specialist recently. They all believe in meds. for some stu*id reason....CYA. If he doesn't take me off of Atenolol & have a plan to get me off of Lotrel in time then I will let the specialist advise him. Here are my #'s for the last month (which he doesn't even look at):

10/25/2004 10:16:00 AM 118 68
10/23/2004 12:06:00 PM 116 66
10/22/2004 05:37:00 PM 112 68
10/22/2004 12:30:00 PM 114 66
10/21/2004 12:30:00 PM 118 68
10/19/2004 09:30:00 AM 116 68
10/13/2004 05:47:00 PM 120 70
10/11/2004 11:10:00 AM 125 75
10/07/2004 05:30:00 PM 116 69
10/06/2004 10:48:00 AM 123 75
10/05/2004 08:45:00 AM 120 72
10/03/2004 09:30:00 AM 116 72
10/01/2004 08:45:00 AM 116 70
09/27/2004 10:11:00 AM 118 70
09/24/2004 09:42:00 AM 118 70
09/22/2004 05:50:00 PM 112 64
09/22/2004 12:15:00 PM 116 68
09/20/2004 12:20:00 PM 114 64

An average of 117/69. Last year at this time it averaged 127/77. 117/69 average for a long time. I should be weaned off of the Atenolol!!! & there should be a plan for Lotrel. Ideas.

 
Old 10-25-2004, 08:33 AM   #4
Veteran
(female)
 
Join Date: Jun 2004
Location: Tucson, Arizona
Posts: 438
bharkins HB User
Re: Does This Make Any Sense????

Axe,

Yes, your numbers are great. I wish I could get numbers like that. However, the meds could be keeping them at that level and maybe you should just consider changing meds in search for some without bothersome side effects.

 
Old 10-25-2004, 08:46 AM   #5
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: California, U.S.A.
Posts: 3,091
zuzu8 HB Userzuzu8 HB Userzuzu8 HB Userzuzu8 HB Userzuzu8 HB Userzuzu8 HB User
Re: Does This Make Any Sense????

Axe-

You have your Nov appt. coming up and your other recent posts suggest that this present doctor is now finally willing to work with you to wean off Atenolol for starters.

Hopefully your BP will stay low after the Atenolol is long gone and then you'll be in a great position to entertain the possibility of losing the Lotrel as well.

But I see you are BRACING for a "fight" with this doc. Stop!
If you don't need the meds, it will become apparent soon enough!

zuzu xxx

 
Old 10-25-2004, 09:28 AM   #6
Senior Member
(male)
 
Join Date: Mar 2004
Posts: 254
stackzone HB User
Re: Does This Make Any Sense????

Axe,
Can you be specific about some of your symptoms so I can compare them to mine. Also, do you have trouble contrasting bp medication symptoms and anxiety symptoms?

Last edited by stackzone; 10-25-2004 at 09:29 AM.

 
Old 10-25-2004, 10:26 AM   #7
Inactive
 
Join Date: Jan 2004
Posts: 1,003
Random2 HB User
Re: Does This Make Any Sense????

Lethargy
Depression
GI Problems- 2 days a week at least
Hacking Cough- At times
Not feeling like myself.
Not as sharp as before the meds.

I'll think of more.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What role does self.... evy38 Relationship Health 12 06-20-2010 12:16 PM
Scared,what does this mean??? WhenItRains Thyroid Disorders 4 04-21-2010 11:55 AM
Question about period... does this make sense???? CW1984 Women's Health 0 12-04-2007 05:16 PM
Does ANYONE else feel *this* way? (Open Discussion Thread) lollypopguild Depression 0 08-30-2007 11:13 PM
does it work? diddy_di Chronic Fatigue 11 08-16-2007 06:08 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flowergirl2day (16), flitz (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:56 PM.



Site owned and operated by HealthBoards.com
Terms of Use 1998-2014 HealthBoards.com All rights reserved.
Do not copy or redistribute in any form!